Hey man, you got to know that libido and sexual function is an extremely labile thing. If you change your hormonal milieu, it’s gone. If you change your mental state, it’s gone. If you change your sleeping hours (being under-slept), it’s gone. If you change your diet (don’t eat enough), it’s gone. Even if you change your underwear it maybe gone.
So if you drop your Test dose your body needs Time to balance itself out. Libido is known to change for the better after more than 6 months on the same TRT dose (up to 200 mg per week, I should note).
So don’t stress yourself about that. You gotta be prepared for coming off and you gotta be prepared to take the feeling-shitty a while until your body recovers.
Then, if your GF left you, it could be because of your dick not working but it rarely is. Women stick with you through hard times if you show them through your attitude and through your words and actions that everything is going to be ok. Yes, they don’t like not having sex and they don’t like waiting years for you to get back on track, but usually they will wait weeks before pulling out of the relationship because of this. But I don’t want to make assumptions, I want to make a point: you gotta be strong mentally now. You gotta commit to going through the shit and not giving up. You gotta commit to getting back on track and you gotta commit to not worry. Not worrying is key in sexual function. You might think you’re fucked but you should always be of the opinion that you’re going to be ok. That’s important. Get your mind right.
A GF is not important. Maybe it was a sign that she wasn’t meant to be with you. Or maybe it was a sign that she doesn’t have your back. Don’t let it get to you. Your way is your way, she was along for the ride. You’ll get better and then there’s a better girl waiting for you.
Then masturbation. Nobody likes masturbating in your situation. Fuck it. You don’t need it. And you especially don’t need it to prove that your dick works. Then I would t get hard either.
You seem depressed to me, maybe you have the clinical symptoms. In that case, you got to maybe go to a doc and get something for that (important: nothing that crashes sexual function like SSRIs. I’d go for trazodone or tianeptine but that’s up to you and the doc) because it is very important for you and the world around you that you don’t kill yourself. That’s an absolute must that you don’t do that under any circumstances. I’ve seen it, I’ve seen the devastation it causes on the people you know, family, friends. You might think it’s better but it isn’t, it never is. So get that out of your head. Either through spiritual mental and emotional means or through a combination with that and medication and/or therapy. It is of extreme importance that you get that in check. Thoughts can come but you won’t give in.
If you now dropped your T dose to 200 mg, you must get bloods and you gotta have patience. It will get better.